# SDR AALA202405025146

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 40,202 hours, 16,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat 11c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND EMERGENCY LIGHT COMPONENT HANGING FROM 11C.**SUPPLEMENTAL REPORT FOR (AALA202404305146): REPLACED SEAT 11C EMERGENCY LIGHT TRIM. PER CMM 25-23-67**(CLOSED).
